MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SST¿ II ADVANCE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SST¿ II ADVANCE; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366882
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot#: 4176076.D4.Medical device expiration date: 30-jun-2025.D4.Unique identifier (udi) #: (b)(4).H4.Device manufacture date: 24-jun-2024.D4.Medical device lot#: 4241846.D4.Medical device expiration date: 31-aug-2025.D4.Unique identifier (udi) #: (b)(4).H4.Device manufacture date: 28-aug-2024.Investigation summary: bd received five (5) photos and 300 samples from the following batches: 4176076 (100 samples), 4100744 (100 samples), and 4241846 (100 samples) for investigation.Evaluation of the photos indicated fibrin strands in the serum.All returned samples were visually inspected, and no additive defects related to fibrin were found.Additionally, 100 retained samples from each batch number: 4176076, 4100744 and 4241846 were visually inspected, and no additive defects related to fibrin were found.Complaints for sample quality are under statistical control for the month of january 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.This complaint has been confirmed for the lots: 4100744, 4176076 and 4241846, for the indicated failure mode: fibrin.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
 
Event or Problem Description
It was reported while using bd vacutainer® sst¿ ii advance, 150 tubes across three lot numbers displayed fibrin.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® SST¿ II ADVANCE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21405217
Report Number9617032-2025-00188
Device Sequence Number15507608
Product Code JKA
UDI-Device Identifier50382903668828
UDI-Public(01)50382903668828(11)240624(17)250630(10)4176076
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Catalogue Number366882
Device Lot Number4100744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown